Toric hyperkähler varieties.

Hausel, Tamás; Sturmfels, Bernd

Documenta Mathematica (2002)

  • Volume: 7, page 495-534
  • ISSN: 1431-0643

How to cite


Hausel, Tamás, and Sturmfels, Bernd. "Toric hyperkähler varieties.." Documenta Mathematica 7 (2002): 495-534. <>.

author = {Hausel, Tamás, Sturmfels, Bernd},
journal = {Documenta Mathematica},
keywords = {affine spaces; quotients; torus actions; matroid; toric quiver varieties},
language = {eng},
pages = {495-534},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Toric hyperkähler varieties.},
url = {},
volume = {7},
year = {2002},

AU - Hausel, Tamás
AU - Sturmfels, Bernd
TI - Toric hyperkähler varieties.
JO - Documenta Mathematica
PY - 2002
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 7
SP - 495
EP - 534
LA - eng
KW - affine spaces; quotients; torus actions; matroid; toric quiver varieties
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.